10.1002/(sici)1096-9853(199712)21:12<817::aid-nag902>3.0.co;2-d
Doi:
10.1002/(sici)1096-9853(199712)21:12<817::aid-nag902>3.0.co;2-d
Title:
A mesh deformation algorithm for free surface problems
Author:
Fenton, Gordon A.; Griffiths, D. V.
Year: 1997
Month: 12
Volume: 21
Issue: 12
First_page: 817
Last_page: 824
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 2b61155d2e56c7ef79022e723b976ce8
Filesize: 207360
Timeadded: 2014-08-31 21:34:04
Journalid: 9917
Original Link: https://www.wenrao.com/i/2qoNfHSnmXzuqvn5r
相关文献